# SDR SWAA2024061384959

- Difficulty date: May 11, 2024
- Submitted: June 13, 2024
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 52,102 hours, 31,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE PAX EMERGENCY LIGHT BATTERIES INOP<[01] PERFORMED TROUBLESHOOTING AS PER B737 AMM 33-51-00-710-801 AND SSM 33-51-13. FOUND M1670 EMERGENCY EXIT LIGHT BATTERY PACK DEFECTIVE. PERFORMED POWER SUPPLY - BATTERY PACK REPLACEMENT AT POSITION M1670 AS PER REF AMM 33-51-06-960-805. TEST FOUND NORMAL.;[02] VERIFIED STEP 1.;[03] AUDIT C/W PER MPM 52.02.02.
